Anonymous
Anonymous asked in HealthMental Health · 2 months ago

Can Seroquel cause memory loss?

Hello, Yahoo!

I'm a 17-year-old who has been diagnosed with psychotic depression and OCD. I've been prescribed Seroquel, and while it does a good job making me feel like I'm in control of my own mind, my memory is hazy. I've been on it for a little while now and it has helped quite a bit; however, the days have started to blur together and knowledge that was easily accessible no longer can be accessed. I'm not feeling foggy, I can think okay, but my memory feels like it's impaired. Is this a side effect of the medication? Has anyone else experienced this? 

Thank you! 

3 Answers

Relevance
  • 2 months ago
    Favorite Answer

    from what i recall, when i tried that drug it made my memory quite foggy and i felt foggy headed in general,  didn't work for me, plus it can cause you to put on a lot of weight.

  • LAN
    Lv 7
    2 months ago

    Funny how it never seems to occur to attention seekers that their doctor is the only person really in a position to give them accurate answers to these questions isn't it?

  • 2 months ago

    How can every other person have OCD, depression, bipolar, and anxiety especially those under 18?

Still have questions? Get answers by asking now.